Posted by Byron (18.104.22.168) on November 04, 2000 at 10:54:04:
In Reply to: have you tried posted by jonny on November 04, 2000 at 05:07:38:
Over the past several years, I've tried a lot of meds
(Midrin, Depakote, Neurontin, etc., etc.) - but not
that particular combo (Lithium/Verapamil). If it
works for you, I'm willing to try it. Part of my
deal is that since brain surgery 7/98, I've had to
be on a mega dose of Dilantin (phenytoin) to maintain
a proper plasma serum level - 600mg/day. This stuff
is not good for you and can actually CAUSE headaches.
It's an anti-seizure med. Anyway, I am finally weaning
off the stuff now (passed EEG last month ~ cool) and
am hoping that this will help (always the optimist
here). Actually, I was only recently diagnosed with CH.
This because all the time it was assumed that the tumor
was the culprit. Then it was because "It takes a long
time for your brain to get back into the fold" (literally).
Truth is ... all along it was CHs and they only found
the tumor trying to figure out why the headaches in
the first place. After no relief post-op,it has become
evident that IT was not the only problem and I/they am
working on the solution.
OK, bored you long enough. I will give info to doc and
give it a shot ASAP. As a matter of fact, have appt.
Thanks for the help Jonny.
Post a Followup